# SDR USAA2011062700002

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 7,444 hours, 6,412 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10012463
- Part serial: 2007090562
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 4,010 hours, 3,407 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2025, BOS-DCA - ON TAKEOFF, HAD A STRONG SMELL OF WHAT SMELL LIKE HOT BLEED AIR.  AIRCRAFT WAS CONFIGURED IN ACCORDANCE WITH PREVIOUS MEL.  NO SMELL WAS NOTED IN CABIN, ONLY IN COCKPIT.  MAINTENANCE ACCOMPLISHED JOB CARD FOR TROUBLESHOOTING CABIN AIR QUALITY.  REPLACED THE NR 1 NASPROV VALVE PER AMM 36-112-03.  RAN BOTH ENGINES AT TAKEOFF POWER.  NO ODORS NOTED IN COCKPIT.  AIRCRAFT OK FOR SERVICE.
